# SDR AALA20161111006

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 48,290 hours, 13,676 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: 80330035
- Part serial: R29370
- Condition: Low Pressure
- Location: R1 Door
- Part time: 2,570 hours, 887 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY POWER RESERVOIR LOW.  REMOVED AND REPLACED RESERVOIR ASSEMBLY IAW AMM 52-11-30.  OPS CHECKED GOOD.
